MAUDE Adverse Event Report: ENDOCHOICE, INC. AUTOBAND; MULTIPLE BAND LIGATOR

ENDOCHOICE, INC. AUTOBAND; MULTIPLE BAND LIGATOR
Model Number DBL-330
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded, making further investigation impossible.
 
Event or Problem Description
During variceal ligation, the elastic bands did not deploy.The edge of the barrel caused bleeding at the base of the varix which had not been bleeding previously.The banding device was checked before starting endoscopy and functioned, but did not work during the case.

Brand Name
AUTOBAND
Common Device Name
MULTIPLE BAND LIGATOR
Manufacturer (Section D)
ENDOCHOICE, INC.
11810 wills road
alpharetta GA 30009 2081
MDR Report Key6816539
Report Number3007591333-2017-00037
Device Sequence Number121499
Product Code MND
UDI-Device Identifier00816849010007
UDI-Public00816849010007
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K132535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/26/2017
Device Model NumberDBL-330
Device Catalogue NumberDBL-330
Device Lot Number157043
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2017
Initial Report FDA Received Date08/24/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR
Patient Weight60